# SDR SWAA2022071417706

- Difficulty date: June 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL ANGLE LBL 24.75; WL 156.5; BS 440+10.5; 14.5; 18.5; BS 460+10.5; 14.5; 18.5; BS 480+6; BS 500+5; 10.5; 14.5; BS 500A+2; 6.5; 10.5; 14.5; BS 500B+10.5 & 500C+6.5 10.5 14.5 / [01] VERIFIED APPLICABILITY SRM 53-30-53-0I-2 IDENTIFICATION 2 AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE ARE APPLICABLE TO THIS A/C;[02] REMOVED CORROSION ON FLOOR TO SIDEWALL ANGLE FROM BS 440 TO BS 500C + 10.5 LBL 24.75; WL 156.5 (23) PLACE; DISCREPANCY AREA BS 460 + 10.5 TO 14.5; L: 4' W: .800' D: 0.010; ORIGINAL THICKNESS 0.040' MAT. REMOVED 0.010' REMAINING MATERIAL 0.030' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2.  TOOL USED ID: ATS1672 CAL DUE: 03/2023;[03] REMOVED FLOOR TO SIDEWALL ANGLE FROM BS 400 TO BS 500D LBL 24.75; WL 156.5 IAW SRM 51-40-02-0G-0;[04] VERIFIED SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE IS APPLICABLE TO THIS FAULT. VERIFIED CORRECTIVE ACTION ITEM 2; DAMAGE TO FLOOR TO SIDEWALL ANGLE IS OUT OF LIMITS.;[05] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL ANGLE WITH P/N 143A7501-183;LOT#1491510-1;IAW SRM 51-40-05;AND DWG#143A7500.;[06] VERIFIED CORRECTIVE ACTION #5 AND MEASUREMENT TABLE;[07] FLOOR TO SIDEWALL SUPPORT WILL BE INSTALL WITH THE CUSTOMER CARD # TTG8Q004EXYE. ALL MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.;[08] VERIFIED CORRECTIVE ACTION STEP 7. TASK CARD COMPLETE.;[09] VERIFIED MEASUREMENT TABLE.
